PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 89 | 3 | 295-299
Tytuł artykułu

A note on basic Iwasawa λ-invariants of imaginary quadratic fields and congruence of modular forms

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
89
Numer
3
Strony
295-299
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-16
poprawiono
1999-01-26
Twórcy
autor
  • School of Mathematics, Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Dongdaemun-gu, Seoul 130-012, Korea
Bibliografia
  • [1] H. Cohen, A Course in Computational Algebraic Number Theory, Grad. Texts in Math. 138, Springer, New York, 1995.
  • [2] H. Davenport and H. Heilbronn, On the density of discriminants of cubic fields II, Proc. Roy. Soc. London Ser. A 322 (1971), 405-420.
  • [3] P. Hartung, Proof of the existence of infinitely many imaginary quadratic fields whose class number is not divisible by 3, J. Number Theory 6 (1974), 276-278.
  • [4] K. Horie, A note on basic Iwasawa λ-invariants of imaginary quadratic fields, Invent. Math. 88 (1987), 31-38.
  • [5] K. Horie and Y. Onishi, The existence of certain infinite families of imaginary quadratic fields, J. Reine Angew. Math. 390 (1988), 97-113.
  • [6] K. Iwasawa, A note on class numbers of algebraic number fields, Abh. Math. Sem. Univ. Hamburg 20 (1956), 257-258.
  • [7] W. Kohnen and K. Ono, Indivisibility of class numbers of imaginary quadratic fields and orders of Tate-Shafarevich groups of elliptic curves with complex multiplication, Invent. Math. 135 (1999), 387-398.
  • [8] J. Nakagawa and K. Horie, Elliptic curves with no rational points, Proc. Amer. Math. Soc. 104 (1988), 20-24.
  • [9] K. Ono, Indivisibility of class numbers of real quadratic fields, Compositio Math., to appear.
  • [10] G. Shimura, On modular forms of half-integral weight, Ann. of Math. 97 (1973), 440-481.
  • [11] J. Sturm, On the congruence of modular forms, in: Lecture Notes in Math. 1240, Springer, 1984, 275-280.
  • [12] H. Taya, Iwasawa invariants and class numbers of quadratic fields for the prime 3, Proc. Amer. Math. Soc., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav89i3p295bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.